# SDR DALA2019091505314

- Difficulty date: September 15, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 64,750 hours, 8,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 20JH INOPERATIVE. SECURED CONNECTOR UNDER SEAT 20J. LP 6114734
